About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 954674, 11 pages
http://dx.doi.org/10.1155/2010/954674
Research Article

Solitary Wave Solutions for a Time-Fraction Generalized Hirota-Satsuma Coupled KdV Equation by a New Analytical Technique

Department of Mechanical Engineering, Babol University of Technology, P. O. Box 484, 47148 71167 Babol, Iran

Received 17 May 2009; Accepted 7 July 2009

Academic Editor: Shaher Momani

Copyright © 2010 Majid Shateri and D. D. Ganji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Dahe Feng, and Kezan Li, “Exact traveling wave solutions for a generalized Hirota-Satsuma coupled KdV equation by Fan sub-equation method,” Physics Letters A, vol. 375, no. 23, pp. 2201–2210, 2011. View at Publisher · View at Google Scholar
  • Bin Lu, “The first integral method for some time fractional differential equations,” Journal Of Mathematical Analysis And Applications, vol. 395, no. 2, pp. 684–693, 2012. View at Publisher · View at Google Scholar
  • Melike Karta, and Ercan Celik, “On the Numerical Solution of Differential-Algebraic Equations with Hessenberg Index-3,” Discrete Dynamics In Nature And Society, 2012. View at Publisher · View at Google Scholar
  • A. G. Butkovskii, S. S. Postnov, and E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. II. Fractional dynamic systems: Modeling and hardware implementation,” Automation and Remote Control, vol. 74, no. 5, pp. 725–749, 2013. View at Publisher · View at Google Scholar
  • M. Matinfar, M. Saeidy, and M. Eslami, “Solving a System of Linear and Nonlinear Fractional Partial Differential Equations Using Homotopy Perturbation Method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 14, no. 7-8, pp. 471–478, 2013. View at Publisher · View at Google Scholar
  • Wenjun Liu, and Kewang Chen, “The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations,” Pramana-Journal Of Physics, vol. 81, no. 3, pp. 377–384, 2013. View at Publisher · View at Google Scholar